# SDR SWAA2014072830376

- Difficulty date: July 1, 2014
- Submitted: July 29, 2014
- Operation: Air carrier
- Aircraft: N395SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27689
- Aircraft time: 63,298 hours, 51,444 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: 6546568691
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD ZEE DOME STIFFENER CRACKED AT BS 1016 LBL 5.  REPAIRED STIFFENER CRACKED IAW EO & EA.
